# SDR USAA2011021890805

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 59,020 hours, 39,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FWD PRESSURE BULKHEAD INSP - CRACKED WEB AT BS 179.75, LBL 17, WL 230.  REPAIRED WEB AT BS 179.75, LBL 17, WL 230 IAW B737 SRM 53-10-08.
